SEMI RING POLINOM ATAS ALJABAR MAX-PLUS

  • Suroto Suroto Department of Mathematics, Jenderal Soedirman University

Abstract

In this paperĀ  we define polynomials over a max plus algebra. Furthermore we prove that the set of such polynomials is a semi ring.

Published
2012-12-28
How to Cite
SUROTO, Suroto. SEMI RING POLINOM ATAS ALJABAR MAX-PLUS. Jurnal Ilmiah Matematika dan Pendidikan Matematika, [S.l.], v. 4, n. 2, p. 289 - 297, dec. 2012. ISSN 2550-0422. Available at: <http://jos.unsoed.ac.id/index.php/jmp/article/view/2965>. Date accessed: 28 jan. 2023. doi: https://doi.org/10.20884/1.jmp.2012.4.2.2965.

Most read articles by the same author(s)

Obs.: This plugin requires at least one statistics/report plugin to be enabled. If your statistics plugins provide more than one metric then please also select a main metric on the admin's site settings page and/or on the journal manager's settings pages.